Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



On a theorem of Mann on Latin squares

Authors: R. T. Ostrowski and K. D. Van Duren
Journal: Math. Comp. 15 (1961), 293-295
MSC: Primary 05.24
Corrigendum: Math. Comp. 16 (1962), 262-263.
MathSciNet review: 0124228
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 05.24

Retrieve articles in all journals with MSC: 05.24

Additional Information

Article copyright: © Copyright 1961 American Mathematical Society